# SDR SWAA020486

- Difficulty date: March 5, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 20,674 hours, 17,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS DAMAGED AT ROWS 7, 8 AND 9.  REMOVED AND REPLACED EEPLS STRIP PER MM.
